# SDR CA001122013

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Make and model: Pilats PC1245
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 9595601511
- Condition: Frozen
- Location: Rt Gear
- Component: Brake
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT BRAKE FROZEN, ON LANDING, RIGHT TIRE DID NOT ROTATE; THUS, TIRE WORE THROUGH AND WENT FLAT.  AIRCRAFT WAS STOPPED ON RUNWAY.  MAINTENANCE CALLED. TIRE REMOVED,  GEAR INSPECTED AND NEW WHEEL AND TIRE INSTALLED.  (X)
